# SDR IPXA2014092984466

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 7673602418G2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT T/E WEDGE, UPPER SKIN DAMAGED AT INBD AFT CORNER.  REPAIRED IAW EO B767-5750-55629-A.
